# SDR DALA2023122110469

- Difficulty date: December 20, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N354NW
- Make and model: Airbus A320-212
- Aircraft serial: 801
- Aircraft time: 75,428 hours, 35,262 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3254 DISC: ON PSU ACTUATION CHECK, ROW 2ABC AND 15DEF DID NOT DROP. C/A: UNPLUGGED AND RE-INSTALLED WIRE HARNESS AS REQUIRED. BOTH PSU 2ABC AND 15DEF SOLENOIDS WORKED ON RECONNECTING HARNESSES. NO DMG. NOTED ON THE HARNESSES. OPS CHECK GOOD. (LP: 4289941)
